# SDR SWAA2021031751806

- Difficulty date: February 24, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY CARGO TRACK AT B.S. 787-887; R.B.L. 14; W.L. 154. / REMOVED CORROSION AT ACB CARGO TRACK BS 787 - 887 RBL 14 WL 154; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; REMOVED AND REPLACED ACB CARGO TRACK SECTION BETWEEN BS 747 + 10 TO BS 887 RBL 14 WL 154 PER SRM 51-40-02 AND DWG 146A7501
